# SDR AALA20140627014

- Difficulty date: June 26, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 42,413 hours, 20,797 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 862102
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT MLG RED WARNING LIGHT REMAINS ON AFTER THE GEAR IS RETRACTED & AUTO SPOILERS WOULD NOT ARM FOR LANDING.  FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT MLG UPLOCK SENSOR D1-25.  SYS GND CHECKED NORMAL OPERATION CLOSED.
